MAUDE Adverse Event Report: B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION

B BRAUN MELSUNGEN AG INFUSOMAT®; PUMP, INFUSION
Catalog Number 8713050
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.
 
Event or Problem Description
According to the event description: "friday (b)(6) 2025 1411hr started therapy using pure hartmans solution vbti set at 500ml @ 1000ml/hr.Expected completion time 1441hr.At 1443 alarm kvo on pump.Nurse noted that there is a change in rate from 1000ml to 500ml.Found that bag was not empty and had some liquid left.".
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The uploaded history files were analyzed.The pump was turned on the (b)(6) 2025.The infusomat space was used for several different infusion therapies.On the (b)(6) 2025 a flow rate of 500ml/h and a time of 30 minutes were set by user.The therapy was started with 500ml/h at 02:12pm.At 02:42pm the flow rate was set to 1000ml/h by user.The vtbi near end alarm occurred at 02:52pm.The therapy was stopped at 02:54pm.The under infusion was caused by a wrong setting of the user.500ml/h were set instead of 1000ml/h.No pump was sent to melsungen for investigation.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.Note: this report is being filed for an item number that is not sold in the united states, however similar items are sold in the united states by b.Braun medical, inc.

Brand Name
INFUSOMAT®
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM  34212
Manufacturer (Section G)
B BRAUN MELSUNGEN AG
carl- braun str. 1
melsungen, hessen 34212
GM   34212
Manufacturer Contact
jonathan severino
901 marcon blvd
allentown, PA 18109
4847197287
MDR Report Key22113391
Report Number9610825-2025-00328
Device Sequence Number4109696
Product Code FRN
UDI-Device Identifier04046963716752
UDI-Public(01)04046963716752(10)97015902D1
Combination Product (Y/N)N
Initial Reporter CountrySN
PMA/510(K) Number
K083689
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number8713050
Device Lot Number97015902D1
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/30/2025
Supplement Report FDA Received Date07/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown